# SDR REXA2013122302320

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 26,083 hours, 18,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LIGHT SURFACE CORROSION AT LANDING FOR PANEL 540BB,  LT WS54.897, WITH MAXIMUM MATERIAL LOSS OF 0.001".  REPAIRED IAW REO 601R-57-21-030.
